Advertisement

Inventiones mathematicae

, Volume 148, Issue 2, pp 319–351 | Cite as

Analogue p-adique du théorème de Turrittin et le théorème de la monodromie p-adique

  • Z. Mebkhout

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Z. Mebkhout
    • 1
  1. 1.UFR de Mathématiques, Université de Paris 7, 175, rue de Chevaleret, F-75013 Paris, FranceFR

Personalised recommendations